Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimir: 2152-5102
ISSN En Línea: 2152-5110

Volumes:
Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v31.i5.60
pages 489-499

Accounting for Solution Singularity in Analysis of Normal Wave Diffraction in a Flat Waveguide

V. B. Galanenko
State Research and Production Enterprise "Delta", Kyiv, Ukraine
D. V. Galanenko
Research and Production Enterprise "Ultracon-Servis", Kyiv, Ukraine

SINOPSIS

A method to account for a singularity in the derivatives of a solution for a problem of normal wave diffraction at angle border points in a flat fluid-filled waveguide is suggested. The basic approach is to subdivide the solution into two terms one of which contains the singularity and satisfies the boundary conditions on the waveguide's surfaces, while the other is a regular one. The method of analysis suggested here enables one to obtain an approximate solution that will contain the singularity in an explicit form. The report presents an estimation of the method efficiency based on the criteria of balance of power fluxes and on a discrepancy between matched partial solutions in subdomains.


Articles with similar content:

ON THE SCATTERING OF SURFACE WAVES BY UNDERWATER OBSTACLES
International Journal of Fluid Mechanics Research, Vol.46, 2019, issue 4
T. M. Shcherbak, N. S. Gorodetska, V. I. Nikishov
IMPROVEMENT OF EXTRAPOLATION-BASED MICROWAVE RANGE FOURIER HOLOGRAPHY METHOD EMPLOYING A MINIMUM-DURATION METHOD
Radio Physics and Radio Astronomy, Vol.1, 2010, issue 3
S. M. Vovk, V. F. Borulko, O. S. Antropov, O. O. Drobakhin
The Method of Averaging Boundary-Value Problems in Control of Fast and Slow Variables with Delay
Journal of Automation and Information Sciences, Vol.39, 2007, issue 5
Vitaliy P. Zholtikov, Vladislav V. Efendiev
A PRACTICAL APPLICATION OF THE INCOMPLETE CHOLESKEY-DECOMPOSITION CONJUGATE GRADIENT METHOD TO LARGE EDDY SIMULATION INNER-BOUNDARY PROBLEMS
Transport Phenomena in Thermal Engineering. Volume 2, Vol.0, 1993, issue
Sae Yul Lee, Yassin A. Hassan
Calculating Stability Domains of Numerical Methods for Solving Higher-Order Differential Equations
Journal of Automation and Information Sciences, Vol.32, 2000, issue 3
Anna V. Semykina, Rostislav A. Bun